- -

Near metrizability via a new approach

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Near metrizability via a new approach

Show full item record

Mandal, D.; Mukherjee, MN. (2014). Near metrizability via a new approach. Applied General Topology. 15(1):25-32. doi:http://dx.doi.org/10.4995/agt.2014.2049.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43545

Files in this item

Item Metadata

Title: Near metrizability via a new approach
Author:
Issued date:
Abstract:
[EN] The present article deals with near metrizability, initiated in an earlier paper, with a new orientation and approach. The notions of nearly regular and uniform pseudo-bases are introduced and analogues of some results ...[+]
Subjects: Nearly paracompact space , Regular open set , Nearly regular and uniform pseudo-bases , Nearly metrizable
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2049
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2049
Thanks:
The author is thankful to the University Grants Commission, New Delhi- 110002, India for sponsoring this work under Minor Research Project vide letter no. F. No. 41- 1388/2012(SR).
Type: Artículo

References

R. Engelking, General Topology, Sigma series in Pure Mathematics, Berlin, Heldermann, 1989.

N. Ergun, A note on nearly paracompactness, Yokahama Math. Jour. 31 (1983), 21-25.

I. Kovacevic, Almost regularity as a relaxation of nearly paracompactness, Glasnik Mat. 13 (33)(1978), 339-341. [+]
R. Engelking, General Topology, Sigma series in Pure Mathematics, Berlin, Heldermann, 1989.

N. Ergun, A note on nearly paracompactness, Yokahama Math. Jour. 31 (1983), 21-25.

I. Kovacevic, Almost regularity as a relaxation of nearly paracompactness, Glasnik Mat. 13 (33)(1978), 339-341.

I. Kovacevic, On nearly paracomapct spaces, Publications De L'institut Mathematique 25 (1979), 63-69.

M. N. Mukherjee and D. Mandal, On some new characterizations of near paracompactness and associated results, Mat. Vesnik 65, no. 3 (2013), 334-345.

Mukherjee, M. N., & Mandal, D. (2013). Concerning nearly metrizable spaces. Applied General Topology, 14(2). doi:10.4995/agt.2013.1583

M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. 4 (24)(1969), 89-99.

M. K. Singal and S. P. Arya, On nearly paracompact spaces, Mat. Vesnik 6 (21)(1969), 3-16.

[-]

This item appears in the following Collection(s)

Show full item record